# SDR TWAA9804301

- Difficulty date: March 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9402W
- Make and model: Doug DC-9-83
- Aircraft serial: 53138
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 0105607001
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STL - FLT 467 - DURING PREFLIGHT, CREW REPORTED RED EGRESS LIGHT STRIP INOP AT ROW 22.  REPLACED LENS. (M)
